AMS eContent Search Results
Matches for: msc=(35J47) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] Hussien Abugirda and Nikos Katzourakis. Existence of $1D$ vectorial Absolute Minimisers in $L^\infty$ under minimal assumptions. Proc. Amer. Math. Soc. 145 (2017) 2567-2575.
Abstract, references, and article information   
View Article: PDF

[2] Herbert Koch, Ching-Lung Lin and Jenn-Nan Wang. Doubling inequalities for the Lam\'e system with rough coefficients. Proc. Amer. Math. Soc. 144 (2016) 5309-5318.
Abstract, references, and article information   
View Article: PDF

[3] H. Mitake and H. V. Tran. Weakly coupled systems of the infinity Laplace equations. Trans. Amer. Math. Soc. 369 (2017) 1773-1795. MR 3581219.
Abstract, references, and article information   
View Article: PDF

[4] Congming Li and John Villavert. A degree theory framework for semilinear elliptic systems. Proc. Amer. Math. Soc. 144 (2016) 3731-3740.
Abstract, references, and article information   
View Article: PDF

[5] Dominic Breit. Existence theory for generalized Newtonian fluids. Contemporary Mathematics 666 (2016) 99-110.
Book volume table of contents   
View Article: PDF

[6] Lawrence C. Evans, Olivier Kneuss and Hung Tran. Partial regularity for minimizers of singular energy functionals, with application to liquid crystal models. Trans. Amer. Math. Soc. 368 (2016) 3389-3413.
Abstract, references, and article information   
View Article: PDF

[7] Andrea Malchiodi and David Ruiz. On the Leray-Schauder degree of the Toda system on compact surfaces. Proc. Amer. Math. Soc. 143 (2015) 2985-2990.
Abstract, references, and article information   
View Article: PDF

[8] Virginie Bonnaillie-Noël, Marc Dambrine, Frédéric Hérau and Grégory Vial. Artificial conditions for the linear elasticity equations. Math. Comp. 84 (2015) 1599-1632.
Abstract, references, and article information   
View Article: PDF

[9] Zhijie Chen and Wenming Zou. Existence and symmetry of positive ground states for a doubly critical Schr\"odinger system. Trans. Amer. Math. Soc. 367 (2015) 3599-3646.
Abstract, references, and article information   
View Article: PDF

[10] G. Di Fazio, M. S. Fanciullo and P. Zamboni. $L^p$ estimates for degenerate elliptic systems with VMO coefficients. St. Petersburg Math. J. 25 (2014) 909-917.
Abstract, references, and article information   
View Article: PDF

[11] Nikolaos I. Katzourakis. $\infty$-minimal submanifolds. Proc. Amer. Math. Soc. 142 (2014) 2797-2811.
Abstract, references, and article information   
View Article: PDF

[12] Jongkeun Choi and Seick Kim. Neumann functions for second order elliptic systems with measurable coefficients. Trans. Amer. Math. Soc. 365 (2013) 6283-6307.
Abstract, references, and article information   
View Article: PDF

[13] Giovanni Cupini, Paolo Marcellini and Elvira Mascolo. Local boundedness of solutions to some anisotropic elliptic systems. Contemporary Mathematics 595 (2013) 169-186.
Book volume table of contents   
View Article: PDF

[14] Lucio Damascelli, Francesca Gladiali and Filomena Pacella. A symmetry result for semilinear cooperative elliptic systems. Contemporary Mathematics 595 (2013) 187-204.
Book volume table of contents   
View Article: PDF

[15] Hojoo Lee. Minimal surface systems, maximal surface systems and special Lagrangian equations. Trans. Amer. Math. Soc. 365 (2013) 3775-3797.
Abstract, references, and article information   
View Article: PDF

[16] Maria Alessandra Ragusa, Atsushi Tachikawa and Hiroshi Takabayashi. Partial regularity of $p(x)$-harmonic maps. Trans. Amer. Math. Soc. 365 (2013) 3329-3353.
Abstract, references, and article information   
View Article: PDF

[17] Gershon Kresin and Vladimir Maz’ya. Maximum Principles and Sharp Constants for Solutions of Elliptic and Parabolic Systems. Math. Surveys Monogr. 183 (2012) MR 2962313.
Book volume table of contents   

[18] A. M. Il′in and E. F. Lelikova. On asymptotic approximations of solutions of an equation with a small parameter. St. Petersburg Math. J. 22 (2011) 927-939.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Boyan Sirakov and Sérgio H. M. Soares. Soliton solutions to systems of coupled Schrödinger equations of Hamiltonian type. Trans. Amer. Math. Soc. 362 (2010) 5729-5744. MR 2661494.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 19 of 19 found      Go to page: 1